# SDR DALA1100939855

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 794-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 794-813 RT WINDOW FRAME DOUBLER CRACKED AT FWD UPPER CORNER.  CUTOUT DAMAGED AREA NDT VERIFIED DAMAGE.  REMOVED IAW NDT SPM 06-10-01. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-05, FIG 122, P205.  REQUIRED INSP COMPLETED BY Q 971.
